Joint Pain Accompanied By Sore Eyes And Hot Feet?

Illustration of Joint Pain Accompanied By Sore Eyes And Hot Feet?
Illustration: Joint Pain Accompanied By Sore Eyes And Hot Feet? creakyjoints.org

My joints are very painful and my eyes hurt, so if the mlm soles of my feet and hands feel hot and thick, what pain does it hurt?

1 Answer:

Hi,

You experience several symptoms which may be due to different causes. Complaints of pain in the joints may be caused by:

rhematoid arthritis, which is inflammation of the joints due to an inflammation caused by the immune system mistakenly attacking the joint tissue Gout is a joint disease caused by the accumulation of excess uric acid crystals in the body at the arthritis joint due to viral or bacterial infection, usually causing complaints of pain or pain in dislocated joints joints, which is the wrong position of the joints than they should be, can be the result of certain activities or the result of an injury or accident. A sore eye can be a mild condition or a certain eye disorder. Possible causes include:

tired eyes, a condition in which the eyes experience fatigue due to long-term use of the eyes such as looking at a computer screen or cellphone, reading, etc., symptoms of sore or painful and watery dry eyes, namely dry eyes of the alien corpus, namely the presence of foreign objects in the eyes, for example winking of something, or due to other things, eye symptoms that are sore and feel something is stuck, can the eyes turn red conjunctivitis, which is an infection of the conjunctiva of the eye due to bacteria or viruses, symptoms of watery eyes, itching, stinging, redness of the palms and feet feeling hot and thick / numbness, possibly due to:

peripheral neuropathy, which is a neurological disorder, usually due to nerve clamping diabetes, diabetes due to increased blood sugar levels hyperalgesia, a neurological disorder that causes an increase in the perception of heat or pain in the body with stimulation that should not stimulate this feeling Given the many possibilities you can naturally, you should check with your doctor directly to find out the exact cause of what you are experiencing, you may also need some additional examinations.

What you experience may be related to physical exhaustion, or due to problems or problems with nerves or because of other things that are also possible, or it can be a separate complaint and not related to each other. If it continues after getting enough rest you should have your condition checked further.

Some things you need to pay attention to:

get enough rest drink plenty of water a regular diet avoid eating foods that are too sweet use eye protection when driving to reduce pain You can take pain relievers such as paracetamol read things related to joint pain, tired eyes, peripheral neuropathy

hopefully useful, thank you

dr. Danny

: by

Related Question

Dizziness After Taking Medication On A Doctor’s Prescription?

Dizziness After Taking Medication On A Doctor’s Prescription?

(11 months ago)

Good evening doctor, I want to ask my grandmother happened to suffer from hypertension until there is a nerve which hit and the eyelid closed next, then I went to the hospital afte... Read more

Pain In The Vagina After Sitting For Too Long?

Pain In The Vagina After Sitting For Too Long?

(7 months ago)

Hello r nI just came back from a long trip. R nAnd I sat down. After a long time my vagina hurt. When I arrived home, I saw that the inside of the vagina which was called (itil) wa... Read more

Thick Blood Came Out Like Fish Liver After Using Injection Contraception For 3 Months And Pain In The Base Of The Stomach?

Thick Blood Came Out Like Fish Liver After Using Injection Contraception For 3 Months And Pain In The Base Of The Stomach?

(10 months ago)

Good afternoon, r nDok I want to ask the end “I am using family planning for 3 months and a lot of gore like a fish liver, sometimes it looks like meat. And it often feels pa... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *